Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


drug side effects
Nov 15, 2011

my hiv regimen includes isentress, truvada, and intelence. which of these is causing my sleeplessness?

Response from Dr. Henry

Problems with sleep can be due to a variety of non-HIV or drug factors so a full assessment/review is recommended. If no other possible cause is found and timing seems to implicate the HIV drugs then a trial switch to an alternative regimen is worth considering (ie from raltegravir to a boosted protease inhibitor or rilpivirine) and then observing for several months to see what happens to the sleep problem. KH



Previous
Ill feeling
Next
my looks

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement